# SDR MASA2022010700006

- Difficulty date: January 7, 2022
- Submitted: January 8, 2022
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 19,494 hours, 14,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING FLOOD LIGHT ROW 20 INOP
REPLACED BULB
